# SDR AALA202208024362

- Difficulty date: July 10, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON INTERCOSTAL LOCATED AT STA 319 AND WATERLINE 57. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
